RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 5(401), Pages 185–186 (Mi umn9428)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The rings $K(s)^*(BG)$ for the groups $G_{38},…,G_{41}$ of order 32

M. Bakuradze, M. A. Jibladze

Tbilisi State University, Georgia

DOI: https://doi.org/10.4213/rm9428

Full text: PDF file (381 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:5, 1003–1005

Bibliographic databases:

MSC: Primary 55R12; Secondary 55R20
Presented: В. М. Бухштабер
Accepted: 25.04.2011

Citation: M. Bakuradze, M. A. Jibladze, “The rings $K(s)^*(BG)$ for the groups $G_{38},…,G_{41}$ of order 32”, Uspekhi Mat. Nauk, 66:5(401) (2011), 185–186; Russian Math. Surveys, 66:5 (2011), 1003–1005

Citation in format AMSBIB
\Bibitem{BakJib11}
\by M.~Bakuradze, M.~A.~Jibladze
\paper The rings $K(s)^*(BG)$ for the groups $G_{38},\dots,G_{41}$ of order~32
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 5(401)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn9428}
\crossref{https://doi.org/10.4213/rm9428}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2919275}
\zmath{https://zbmath.org/?q=an:1245.55003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66.1003B}
\elib{http://elibrary.ru/item.asp?id=20423305}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 5
\pages 1003--1005
\crossref{https://doi.org/10.1070/RM2011v066n05ABEH004766}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298661300004}
\elib{http://elibrary.ru/item.asp?id=18301699}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84855980905}


Linking options:
  • http://mi.mathnet.ru/eng/umn9428
  • https://doi.org/10.4213/rm9428
  • http://mi.mathnet.ru/eng/umn/v66/i5/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:225
    Full text:78
    References:41
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020